UPM Institutional Repository

Items where Author is "Che Hussin, Che Haziqah "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Article

Che Hussin, Che Haziqah and Mandangan, Arif and Kilicman, Adem and Daud, Muhamad Azlan and Juhan, Nurliyana (2016) Differential transformation method for solving sixth-order boundary value problems of ordinary differential equations. Jurnal Teknologi (Sciences and Engineering), 78 (6-4). pp. 13-19. ISSN 0127-9696; ESSN: 2180-3722

Kilicman, Adem and Che Hussin, Che Haziqah (2011) On the solution of fractional order nonlinear boundary value problems by using differential transformation method. European Journal of Pure and Applied Mathematics, 4 (2). pp. 174-185. ISSN 1307-5543

Kilicman, Adem and Che Hussin, Che Haziqah (2011) On the solutions of nonlinear higher-order boundary value problems by using differential transformation method and adomian decomposition method. Mathematical Problems in Engineering, 2011 (724927). pp. 1-19. ISSN 1024-123X

Conference or Workshop Item

Che Hussin, Che Haziqah and Kilicman, Adem and Mandangan, Arif (2013) Comparing linear and nonlinear differential equations of differential transformation method by other numerical methods. In: 3rd International Conference on Mathematical Sciences (ICMS3), 17-19 Dec. 2013, Kuala Lumpur, Malaysia. (pp. 43-49).

Thesis

Che Hussin, Che Haziqah (2011) Numerical solutions of linear and nonlinear higher-order boundary value problems by differential transformation method and Adomian decomposition method. Masters thesis, Universiti Putra Malaysia.

This list was generated on Fri Apr 3 21:49:12 2020 UTC.